# SDR USAA920081664

- Difficulty date: September 8, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Malfunctioned
- Location: Cntr Tank Xfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1417, CREW RECEIVED ECAM FUEL ACTUATOR TRANSFER FAULT IN CRUISE AND ADVISED DISPATCH THAT FUEL HAD BECOME TRAPPED IN THE ADDITIONAL CENTER TANK.  CREW PERFORMED QRH PROCEDURES BUT THE MANUAL TRANSFER ATTEMPT WAS UNSUCCESSFUL.  FLIGHT DIVERTED AND LANDED WITH INCIDENT. MAINTENANCE ISSUED A DEFERRAL ON THE ADDITIONAL CENTER TANK AUTO TRANSFER SYSTEM, AND LATER SYSTEM OPERATIONAL CHECK WAS GOOD.  FOLLOWING A SUBSEQUENT FUEL ACTUATOR TRANSFER FAULT, MAINTENANCE REPLACED THE FUEL VALVE ACTUATOR.  OPERATIONAL CHECK WAS GOOD.
